A characterization of the exponential distribution based on equidistribution conditions for maxima of random samples with consecutive sizes n−1 and n for an arbitrary and fixed n ≥ 3 is proved. This solves an open problem stated recently in Arnold and Villasenor .
Digital Object Identifier (DOI)
Chakraborty, Santanu and P. Yanev, George
"Characterization of Exponential Distribution through Equidistribution Conditions for Consecutive Maxima,"
Journal of Statistics Applications & Probability: Vol. 2:
3, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol2/iss3/6